The Non-p-Part of the Class Number in a Cyclotomic ...p-Extension.

Lawrence Washington

Inventiones mathematicae (1978)

  • Volume: 49, page 87-98
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Washington, Lawrence. "The Non-p-Part of the Class Number in a Cyclotomic ...p-Extension.." Inventiones mathematicae 49 (1978): 87-98. <>.

author = {Washington, Lawrence},
journal = {Inventiones mathematicae},
pages = {87-98},
title = {The Non-p-Part of the Class Number in a Cyclotomic ...p-Extension.},
url = {},
volume = {49},
year = {1978},

AU - Washington, Lawrence
TI - The Non-p-Part of the Class Number in a Cyclotomic ...p-Extension.
JO - Inventiones mathematicae
PY - 1978
VL - 49
SP - 87
EP - 98
UR -
ER -

Citations in EuDML Documents

  1. Jangheon Oh, l-adic L-functions and rational function measures
  2. Joseph Oesterlé, Travaux de Ferrero et Washington sur le nombre de classes d'idéaux des corps cyclotomiques
  3. Takashi Fukuda, Keiichi Komatsu, Weber’s class number problem in the cyclotomic 2 -extension of , II
  4. S. Kamienny, G. Stevens, Special values of L -functions attached to X 1 ( N )
  5. Chris Skinner, Modularity of Galois representations
  6. Humio Ichimura, Hilbert-Speiser number fields and Stickelberger ideals
  7. C.M. Skinner, Andrew J. Wiles, Residually reductible representations and modular forms

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.